# SDR SIMA20161229003

- Difficulty date: December 29, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 31,622 hours, 22,435 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER SIDE OF VERTICAL STAB. TO FUSELAGE L ANGLE HAS EVIDENCE OF TWO CRACKS. COMPLETED INSTALLATION OF FWD LH DRAG ANGLE AND SEALED AROUND EDGES IAW ERS-CR-55MR-502
